Addendum to The Minimal Spanning Tree in a Complete Graph and a Functional Limit Theorem for Trees in a Random Graph
2006 (English)In: Random structures & algorithms (Print), ISSN 1042-9832, E-ISSN 1098-2418, Vol. 28, no 4, 511-512 p.Article in journal (Other academic) Published
The minimal weight of a spanning tree in a complete graph Kn with independent, uniformly distributed random weights on the edges is shown to have an asymptotic normal distribution. The proof uses a functional limit extension of results by Barbour and Pittel on the distribution of the number of tree components of given sizes in a random graph.
Place, publisher, year, edition, pages
2006. Vol. 28, no 4, 511-512 p.
IdentifiersURN: urn:nbn:se:liu:diva-37666DOI: 10.1002/rsa.20122Local ID: 37246OAI: oai:DiVA.org:liu-37666DiVA: diva2:258515
Article Addendum to: Svane Janson (1995), The minimal spanning tree in a complete graph and a functional limit theorem for trees in a random graph, Random Structures Algorithms, Volume 7, Issue 4, pages 337–355; MR1369071. DOI: http://dx.doi.org/10.1002/rsa.32400704062009-10-102009-10-102015-10-09